International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 105

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015


Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability

Chhatra Pal [2] | Agam Dwivedi


Abstract: This paper studies some finite difference approximations to find the numerical solution of first-order hyperbolic partial differential equation of mixed type, i. e. , transport equation with point-wise delay and advance. We are interested in the challenging issues in neuronal science stemming from the modeling of neuronal variability based on Steins Model [8]. The resulting mathematical model is a first order hyperbolic partial differential equation having point-wise delay and advance which models the distribution of time intervals between successive neuronal firings. We construct, analyze and implement explicit numerical scheme for solving such type of initial and boundary-interval problems. Analysis shows that numerical scheme is conditionally stable, consistent and convergent in discrete L infinity norm. Some numerical tests are reported to validate the computational efficiency of the numerical approximation.


Keywords: hyperbolic partial differential equation, neuronal firing, point-wise delay and advance, finite difference method, Lax- Friedrichs scheme


Edition: Volume 4 Issue 3, March 2015,


Pages: 2238 - 2242

Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability


How to Cite this Article?

Chhatra Pal, Agam Dwivedi, "Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB152706, Volume 4 Issue 3, March 2015, 2238 - 2242, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'hyperbolic partial differential equation'

Downloads: 126

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 519 - 523

Numerical Solution of the First-Order Hyperbolic Partial Differential Equation with Point-Wise Advance

Chhatra Pal [2] | Vinit Chauhan [2]

Share this Article

Downloads: 134

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 557 - 562

A Four Step Wavelet Galerkin Method for Parabolic and Hyperbolic Problems

Jyoti Sharma [10] | S. K. Srivastava

Share this Article


Top